# SDR DALA2023072105930

- Difficulty date: July 20, 2023
- Submitted: July 21, 2023
- Operation: Air carrier
- Aircraft: N936AT
- Make and model: Boeing 717-200
- Aircraft serial: 55058
- Aircraft time: 53,774 hours, 38,577 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE CABIN OVERWING EMERGENCY EXIT LIGHTS B5-121/P9 AND B5-121/P11 WERE FOUND TO BE INOPERATIVE. MAINTENANCE REPLACED THE EMERGENCY LIGHT BATTERY PACK B5-121 PER B717 AMM 33-51. OPERATIONAL TEST WAS GOOD. (LP #4711630)
